# SDR USAA2013010300017

- Difficulty date: December 31, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 73,719 hours, 33,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1662
- Condition: Inoperative
- Location: Cabin
- Part time: 61,210 hours, 24,953 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT TEST CORRECTLY L1 & R1 DOOR.  REMOVED AND REPLACED POWER SUPPLY 10WL PER 33-51-38-000-001.  SYSTEM OPS CHECKED GOOD.
